Announcement

Collapse
No announcement yet.

Bowel leakage after program

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    Bowel leakage after program

    Lately, my program has not had much bulk and as a consequence I have leakage some time after I'm done and dressed, thus ruining my day. I take Ducosate Sodium every night for softening. My question is, Should I add more fiber...maybe a supplement or cut down on the softener?

    #2
    Tigger, give us more information.

    What is your level of injury?
    Do you have a flaccid or spastic anal sphincter muscle?
    What meds are you taking?
    What is your diet?
    What do you do for your actual bowel care?
    Do you do bowel care in bed or on the commode or toilet?

    (KLD)
    The SCI-Nurses are advanced practice nurses specializing in SCI/D care. They are available to answer questions, provide education, and make suggestions which you should always discuss with your physician/primary health care provider before implementing. Medical diagnosis is not provided, nor do the SCI-Nurses provide nursing or medical care through their responses on the CareCure forums.

    Comment

    Working...
    X